# SDR UPS99830021

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: 564340043
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT WING T/E AT XRS 358, THE NR 4 SPOILER OTBD RIB IS CRACKED.  REMOVED AND REPLACED RIB IAW SRM 51-1-20D AND 51-3-0.
